Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Cevian simplexes


Author: Sahib Ram Mandan
Journal: Proc. Amer. Math. Soc. 11 (1960), 837-845
MSC: Primary 50.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0119145-3
MathSciNet review: 0119145
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. F. Baker, Principles of geometry, vol. 2, Cambridge, University Press, 1930.
  • [2] -, Principles of geometry, vol. 4, Cambridge, University Press, 1940.
  • [3] N. A. Court, Sur quatre sphères tangents deux à deux, Mathesis vol. 42 (1933) pp. 227-228, 350-352.
  • [4] -, Modern pure solid geometry, New York, Macmillan & Co., 1935.
  • [5] -, On the cevian tetrahedron, Amer. Math. Monthly vol. 43 (1936) pp. 89-91. MR 1523581
  • [6] -, Skewly cevian tetrahedrons, Duke Math. J. vol. 15 (1948) pp. 49-54. MR 0024633 (9:525g)
  • [7] -, College geometry, New York, Barnes & Noble, 1952.
  • [8] -, Sur les tétraèdres circonscrits par les arêtes à une quadrique, Mathesis vol. 63 (1954) pp. 12-18. MR 0060243 (15:643l)
  • [9] -, The cevian chain, Scripta Math. vol. 22 (1956) pp. 193-202.
  • [10] -, Sur la transformation isotomique, Mathesis vol. 66 (1957) pp. 291-297. MR 0097006 (20:3486)
  • [11] H. S. M. Coxeter, The real projective plane, Cambridge, University Press, 1955. MR 0070189 (16:1143l)
  • [12] A. Hameed, A quadric associated with two points, Pakistan J. Sci. Res. vol. 3 (1951) pp. 49-52. MR 0051529 (14:494d)
  • [13] S. R. Mandan, Feuerbach's theorem, Math. Student vol. 11 (1943) p. 25. MR 0150633 (27:628)
  • [14] -, An $ S$-configuration in Euclidean and elliptic $ n$-space, Canad. J. Math. vol. 10 (1958) pp. 489-501. MR 0100812 (20:7240)
  • [15] -, Harmonic inversion, Math. Mag. vol. 32 (1959) pp. 71-78. MR 0125475 (23:A2776)
  • [16] -, Medial simplex, Math. Student (to appear). MR 0145392 (26:2923)
  • [17] -, Polarity for a quadric in an $ n$-space, J. Fac. Sci. Uni. Istanbul (to appear).
  • [18] -, Altitudes of a simplex in an $ n$-space, J. Australian Math. Soc. (to appear).
  • [19] -, On $ n + 1$ intersecting hyperspheres in an $ n$-space, J. Australian Math. Soc. (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50.00

Retrieve articles in all journals with MSC: 50.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0119145-3
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society